English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Topological characterization of various types of C∞-rings

MPS-Authors
/persons/resource/persons234991

Borisov,  Dennis
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

1108.5885.pdf
(Postprint), 158KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Borisov, D. (2015). Topological characterization of various types of C∞-rings. Communications in Analysis and Geometry, 23(2), 349-361. doi:10.4310/CAG.2015.v23.n2.a5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-114B-5
Abstract
Topologies on algebraic and equational theories are used to define germ determined, near-point determined and point determined C∞-rings, without requiring them to be finitely generated. It is proved that any R-algebra morphism (without requiring continuity) into a near-point determined C∞ring is a C∞ morphism (and hence continuous).